Broken veins: Good morning all.I hope... - British Heart Fou...

British Heart Foundation
18,865 members12,889 posts

Broken veins

Pepperoreo
Pepperoreo

Good morning all.I hope you are all as well as possible. I had a hear attack with one stent 15 months ago and recently I have noticed a lot of broken veins and purplish bits on my feet and ankles which seem to be spreading to my legs I was wondering if. this might be to do with either Bisoprolol or Ramipril or is it just what comes with having heart disease. Any advice welcome. Have a lovely Sunday.

8 Replies
oldestnewest

I think you need to be talking to a health professional to gain confirmation of what's going on Pepperoreo.

Dr. Kraft claimed that chronic heart disease is caused by undiagnosed diabetes in situ; insulin resistance. Three-quarters of his patients had abnormal insulin responses, but we don't usually measure it.

Thank you. I will put appt on with GP as there are a couple of other things I need to ask him about.

MichaelJH
MichaelJHHeart Star

You need to see your GP who might refer you to a vascular surgeon. One thought is that I have seen this in the presence of varicose veins. These can be deeper in the leg and therefore not visible.

Thank you for your reply . I haven't had a problem with veins before now. The colour change on my feet were what i noticed and looking closer noticed some are broken veins ,other marks look more like they are on skins surface like bruises although its not bruising .I will go and see my Gp ..

MichaelJH
MichaelJHHeart Star
in reply to Pepperoreo

Are you on any other drugs particularly an anticoagulant?

Ramipril, atorvastatin ,bisoprolol, aspirin ,omeprazole. Tramadol I was on Ticagrelor but that one has stopped .

MichaelJH
MichaelJHHeart Star
in reply to Pepperoreo

Could be related to the Ticagrelor. When was it stopped. Best though to see your GP.

It was stopped around 6 months ago .Yes i will see GP when i get an appt .Thanks for your help .

You may also like...